# SDR SWAA2022020843615

- Difficulty date: January 25, 2018
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N8603F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38875
- Aircraft time: 20,651 hours, 8,828 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT FORWARD SHIELD STA 767 - 794 RBL 22 HAS CORROSION ON UPPER SURFACE / REMOVED AND REPLACED AFT CARGO BAY FWD SHIELD PART #146A8127-12 PER DWG 146A0081 REV A AND SRM 51-40-02-0G-0
